Vicodin withdrawal message board

Common Questions and Answers about Vicodin withdrawal message board

vicodin

Avatar f tn by no means am i judging you...but saw you posted the same message on the addiction, substance abuse board as well. maybe it was to get more feedback but something is telling me you are close to your due date and now are very concerned and even worried about social services taking away your baby (thats what you said in so many words). i just cant imagine as a woman being pregnant and on pain meds prescribed by your doctor he or she didnt talk to you about this...
Avatar f tn Hi to everyone, I've been reading this message board for months now, but unable to post because my Apple computer won't let me, don't understand why and we've tried everything.so i'm in my adult community's clubhouse using their pc. Let me first say you are an amazing, compassionate group of ladies and I'm glad to be able to read the information you post to help each other. I'm stage 3C, BRCA 2 positive, OVCA which has metastasized to the lymph nodes.
Avatar n tn Been taking vicodin for over a year maybe 2 or 3 a day.
Avatar m tn m reading I will still feel the withdrawal .. will it be a mild WD? and can I take a 5mg vicodin to ease some of the WD. I know I will not go back on them. I have 5 left over from a dentist visit a few months back I just don't want to have WD symptoms be off all pills and live my life like a normal person.
Avatar n tn ll like them and then be right back here. According to my doctor vicodin withdrawal only lasts three days, BS. Three days for the big stuff like restless leg and painful cramps and lack of sleep. But I think the psychological last longer.
2030769 tn?1343647674 Hi, I am in the middle of detoxing from vicodin. I already know what to expect with this. However, I finally admitted to myself that I am addicted to xanax as well. I have been taking it on and off, (mostly on) everyday for about 2 years. Usually it is .25 mg, but I have been taking up to 2 mg lately, ever since I decided to quit the vicodin. I am not feeling right, and I am finding that I am starting to really crave the xanax. So I want to stop taking it too.
Avatar m tn Since my surgery was cancelled on Tuesday, I have taken as little Vicodin as I can to be semi comfortable - half the prescribed dose per day. I have read on this board that you always have "mini withdrawals" between your scheduled doses. For me that's about 5 hours after one 10mg Vicodin, and I experience a small headache, some light sweats, and of course the pain comes rumbling in.
6884999 tn?1385764179 s why a lot of folks decide to just go cold turkey and get it over with. The withdrawal symptoms are a little more severe, but usually pass within 3-5 days. Whatever you decide to do, we will be here for you throughout your journey. Try to stay busy and not give yourself time to dwell on how bad you feel. Exercise as much as you can because it really does help. Keep posting. We are here for you my friend.
Avatar m tn Yea, sounds like typical addict talk to me. I wanted to do all of that and did quit a few jobs. Would she be willing to come on this site? Addicts helping other addicts, in my personal opinion is the most powerful way to recovery. We understand her. No offense to you... Hope this helps! She can always send me a private message. I was a hard core Vicodin addict for 2 years. I'm 5 months clean!
Avatar f tn If you are having blurred vision and confusion I would encourage you to seek medical care asap - I highly doubt that is still from vicodin withdrawal and you may have other issues going on. Usually the worst of the withdrawals is the first 5 days then you would just feel weak for a couple weeks. What you are experiencing is not normal. Call your doctor or go to ER.
Avatar f tn I am on my 10th day of sobriety from Vicodin. I have been taking vicodin for the past 4 years for 2 herniated discs with sciatica, but I found myself in the last year or so becoming a slave to those white little polls and hating what I was becoming. I was up to about 400 mg a day. So I decided to quit 10 days ago. I thankfully had tramadol on hand and surprisingly, all was well, no real withdrawls. Then it happened.
Avatar m tn I am tapering down from at least 4 - 7.5 mg Vicodin and several 12.8 codiene phosphate to about 4 Vicodin per day. I am waking with terrible shahes and nausea as wall as other problems. O am trying the therapy of medicines recommended on this site. This is about my 3rd day of tapering. Should I take a Vicodin first thing to help out. I can't stand this feeling.
Avatar m tn My pain was so bad that they put me on fentanynil patches for 30 days and I am wondering how they will go trhu with taku=ing my off these patches. I have taken btween 600-700 vicodin and percocets before the patches and want to know the process of ending this.
Avatar f tn Hi~ I think you could just stop. I say this because I took Vicodin in Sept. for two months. I had broken my leg; a mess. After two months I just didn't want to take it anymore and I stopped. Nothing. I didn't even think about it at the time. It was not my DOC. You actually may feel a lot better!
Avatar f tn my father is 85 has been on vicodin for eight years following a surgery. Has many elderly ailments, diabetes, heart failure (with defibrilator in his chest) and other things high blood pressure, etc. He cannot take the rigors of withdrawal that young people can.
Avatar m tn Ok what about Vicodin? Would taking Vicodin slow or halt the recovery process from quitting Zoloft? You know since my brain is in a weak state since I'm recovering from stopping Zoloft, I think. I ask because I was addicted to Vicodin for a month and a half AFTER quitting Zoloft. I was taking 60-80mg of hydrocodone a day during that month and a half period. Would taking Vicodin weaken my body and prolong the withdrawal process from Zoloft?
Avatar n tn ) The ONLY thing that made me not take that pill this morning was 1) coming here and 2) I quit a lifelong smoking habit on Oct 27 2007 and the only thing that got me thru that was another message board that taught me the only way to quit was to never take ONE puff. And boy, did I and still sometimes want that one cig!) Geez, my life has turned into message board therapy.
Avatar f tn Ok so I had sex about 3 times over the past week and we have been using the withdrawal method so he didn't *** in me also two times I was ovualting.
Avatar m tn I have sticklers syndrom and degenerative disk disease and i have been taking vicodin for over 10 years. I recently had a doctors appt and discovered that my primary care doctor was no longer there and to make matters worse my new doctor has stopped my pain meds, I am not a expert on withdrawl but it seems to me i am heading for a one. My question is this can a doctor do this without helping me get off the drug ?
127005 tn?1205019495 hang in there. As everyone has stated..You absolutely can get physically addicted to them in a short time. just weeks. I was an alcoholic for about 1 1/4 years. it just happened while i was going through w/ds from methadone. I quit drinking about 3 months ago after a blackout but i also was taking ALOT of vicodin too. Either way I quit drinking and I am going on my 5thday of w/d to vicodin. I will add you to my prayers. Anytime you'd like to message me..feel free.
Avatar f tn Vicodin will probably suppress your withdrawal symptoms while in your system. Tramadol withdrawal is usually easier and faster than Vicodin. Usually will be 3 days and then starts getting easier. Have you spoken to your doctor about your plans to withdrawal? May be he can help you through your symptoms just for a short few days.
Avatar n tn I was afraid to mix vicodin with the provigil, so I decided that this was my day to quit the vicodin. I must be honest and tell you that on day 2, I took half of a 7.5 vicodin at two in the morning. The restless legs were intolerable. After I took the half, I was able to sleep. On day 4, the nausea, slower breathing, restless legs and the sweats, cold and goosebumps were so bad that I had to take 2 pills.
Avatar f tn I've been taking 0.25mg of Ativan four times a day for about 6 weeks for anxiety. I haven't taken any for 4 days and feels really anxious and am having trouble sleeping. I also take Vicodin 5/500 1/2 tab 2-4 times a day. I was also taking that for anxiety. I'm still taking the Vicodin hoping that it will help me get off Ativan. I'm really scared by all the stuff I've read about Ativan and wish I'd never started it.I guess my question is: Will I feel better soon?